MathSciNet Relay Station
MathSciNet bibliographic data
MR2910749 11C08 (11B83 30C10 30D30 94A05)
Borwein, Peter; Choi, Stephen; Jankauskas, Jonas On a class of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 140 (2012), no. 8, 2613–2625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement